Mirela Garić-Demirović (ORCID:0000-0001-9284-1891)
Mirela Garić-Demirović (ORCID:0000-0001-9284-1891)
Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
Potvrđena adresa e-pošte na untz.ba
Naslov
Citirano
Citirano
Godina
Global behavior of four competitive rational systems of difference equations in the plane
M Garić-Demirović, MRS Kulenović, M Nurkanović
Discrete Dynamics in Nature and Society 2009, 2009
412009
Dynamics of an anti-competitive two dimensional rational system of difference equations
M Garic-Demirovic, M Nurkanovic
Sarajevo J. Math 7 (19), 39-56, 2011
232011
Global behavior of two competitive rational systems of difference equations in the plane
A Brett, MRS Kulenovic, M Garic-Demirovic, M Nurkanovic
Communications on Applied Nonlinear Analysis 16 (3), 1, 2009
202009
Basins of attraction of equilibrium points of second order difference equations
M Garić-Demirović, MRS Kulenović, M Nurkanović
Applied Mathematics Letters 25 (12), 2110-2115, 2012
192012
Global dynamics of certain homogeneous second-order quadratic fractional difference equation
M Garić-Demirović, MRS Kulenović, M Nurkanović
The Scientific World Journal 2013, 2013
152013
Stability, periodicity and Neimark-Sacker bifurcation of certain homogeneous fractional difference equations
M Garic-Demirovic, M Nurkanovic, Z Nurkanovic
International Journal of Difference Equations 12 (1), 27-53, 2017
102017
Basins of attraction of certain homogeneous second order quadratic fractional difference equation
M Garic-Demirovic, MRS Kulenovic, M Nurkanovic
Journal of Concrete and Applicable Mathematics 13 (1-2), 35-50, 2015
102015
Stability, periodicity, and symmetries of certain second-order fractional difference equation with quadratic terms via KAM theory
M Garic-Demirovic, M Nurkanovic, Z Nurkanovic
Math. Methods Appl. Sci 40, 306-318, 2017
42017
Global dynamics of certain non-symmetric second order difference equation with quadratic terms
M Garic-Demirovic, S Hrustic, S Morankic
Sarajevo J. Math. 15 (2), 155-167, 2019
22019
Stability and periodicity of certain homogeneous second-order fractional difference equation with quadratic terms
M Garic-Demirovic, S Hrustic, M Nurkanovic
Advances in Dynamical Systems and Applications 14 (2), 149-178, 2019
22019
Stability and Neimark–Sacker Bifurcation of Certain Mixed Monotone Rational Second-Order Difference Equation
Z Nurkanović, M Nurkanović, M Garić-Demirović
Qualitative Theory of Dynamical Systems 20 (3), 1-41, 2021
2021
Stability, Neimark–Sacker Bifurcation, and Approximation of the Invariant Curve of Certain Homogeneous Second-Order Fractional Difference Equation
M Garić-Demirović, S Moranjkić, M Nurkanović, Z Nurkanović
Discrete Dynamics in Nature and Society 2020, 2020
2020
Basins of Attraction of Equilibrium Points and Periodic Solutions of a Certain Rational Difference Equation with Quadratic Terms
MN M. Garić-Demirović, M.R.S. Kulenović
Proceeding book IECMSA, 179-179, 2013
2013
Bazeni privlačenja za dvodimenzionalne kompetitivne i antikompetitivne diskretne dinamičke sisteme
M Garić-Demirović
Doktorska disertacija, 2011
2011
Globalna atraktivnost sistema diferentnih jednadžbi i metod funkcije Lyapunova s primjenama
M Garić-Demirović
Magistarski rad, 2007
2007
Topološki vektorski prostori
M Garić-Demirović
Diplomski rad, 2004
2004
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–16